# SDR REXA2024090400681

- Difficulty date: August 15, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 37,417 hours, 26,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD EMERGENCY EXIT IN PASSENGER CABIN BOTTOM EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.    REMOVED AND REPLACED EPSU BATTERY CHARGER IAW AMM 33-51-17. OPS CHECK GOOD.
